PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 2 | 99-118
Tytuł artykułu

On the sum of a prime and the kth power of a prime

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
85
Numer
2
Strony
99-118
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-06-05
poprawiono
1997-10-28
Twórcy
autor
  • Mathematisches Institut, Albert-Ludwigs-Universität Freiburg, Eckerstr. 1, 79104 Freiburg, Germany
Bibliografia
  • [1] P. X. Gallagher, A large sieve density estimate near σ = 1, Invent. Math. 11 (1970), 329-339.
  • [2] D. R. Heath-Brown, Prime numbers in short intervals and a generalized Vaughan's identity, Canad. J. Math. 34 (1982), 1365-1377.
  • [3] L. K. Hua, Some results in the additive prime number theory, Quart. J. Math. 9 (1938), 68-80.
  • [4] J. Y. Liu and T. Zhan, Estimation of exponential sums over primes in short intervals II, in: Analytic Number Theory, Proceedings of a Conference in Honor of Heini Halberstam, Vol. 2, Birkhäuser, 1996, 571-606.
  • [5] H. Mikawa, On the sum of a prime and a square, Tsukuba J. Math. 17 (1993), 299-310.
  • [6] A. Perelli and J. Pintz, On the exceptional set for Goldbach's problem in short intervals, J. London Math. Soc. (2) 47 (1993), 41-49.
  • [7] A. Perelli and J. Pintz, Hardy-Littlewood numbers in short intervals, J. Number Theory 54 (1995), 297-308.
  • [8] A. Perelli and A. Zaccagnini, On the sum of a prime and a k-th power, Izv. Ross. Akad. Nauk Mat. 59 (1995), no. 1, 185-200.
  • [9] B. Saffari and R. C. Vaughan, On the fractional parts of x/n and related sequences. II, Ann. Inst. Fourier (Grenoble) 27 (1977), no. 2, 1-30.
  • [10] W. Schwarz, Zur Darstellung von Zahlen durch Summen von Primzahlpotenzen. II, J. Reine Angew. Math. 206 (1961), 78-112.
  • [11] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, 2nd ed., Clarendon Press, Oxford, 1986.
  • [12] A. Zaccagnini, The exceptional set for the sum of a prime and a k-th power, Mathematika 39 (1992), 400-421.
  • [13] T. Zhan and J. Y. Liu, On a theorem of Hua, Arch. Math. (Basel) 69 (1997), 375-390.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.